# SDR AALA20050184

- Difficulty date: March 6, 2005
- Submitted: March 12, 2005
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1304/6 MAR  LOUD BAND AND SHUTTER.  LEFT ENGINE LOST POWER.  ROLLED BACK TO IDLE.  ENGINE RAN AT IDLE UNTIL AFTER LANDING.  ENGINE WAS SHUT DOWN AFTER LANDING.  FOUND METAL IN TAILPIPE.  REPLACED NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
